Large and small sets with respect to homomorphisms and products of groups

Riccardo Gusso


We study the behaviour of large, small and medium subsets with respect to homomorphisms and products of groups. Then we introduce the definition af a P-small set in abelian groups and we investigate the relations between this kind of smallness and the previous one, giving some examples that distinguish them.


Group; Large set; Small set; P-small set; Homomorphism; Direct product

Full Text:



G. Artico, V.I Malykhin, U. Marconi, Some large and small sets in topological groups, Math. Pannon. 12 (2001), nº.2, 157-165.

A. Bella, V.I Malykhin, On certain subsets of a group, Questions and answers in General Topology 17 (1999), 183-197.

A. Bella, V.I Malykhin, On certain subsets of a group II, Questions and answers in General Topology 19 (2001), 81-94.

M. Cotlar, R. RIcabarra, On the existence of characters in topological groups, Amer. J. Math. 76 (1954), 375-388.

D. Dikranjan, U. Marconi, R. Moresco, Groups with a small set of generators, to appear in the Proceedings of the international conference “Function spaces, proximities and quasi-uniformities” on the occasion of Som Naimpally’s 70 birthday. Caserta, September, 14-18, 2001.

Dikran N. Dikranjan, Ivan R. Prodanov, Luchezar N. Stoyanov, Topological Groups: Characters, Dualities and Minimal Group Topologies, Pure and Applied Mathematics, Vol. 130 (Marcel Dekker Inc. New York-Basel, 1989).

R. Ellis, H. Keynes, Bohr compactification and a result of Folner, Israel J. Math. 12 (1972), 314-330.

E. Folner, On groups with full Banach mean value, Math. Scand. 3 (1955), 243-254.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Preservation and reflection of size properties of balleans
Dikran Dikranjan, Nicolò Zava
Topology and its Applications  vol: 221  first page: 570  year: 2017  
doi: 10.1016/j.topol.2017.02.008

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147